# SDR AALA20140424002

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 67,188 hours, 34,980 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE LOOSE FASTENERS FOUND ON DETAILED INSPECTION OF VERTICAL STAB LE AT STATION ZFS 52.267 ABOVE THE SPLICE.  FURTHER INSPECTION FOUND 7 EXISTING FASTENER HOLES WITH REPAIR COUNTERSUNK BUSHINGS INSTALLED & 14 ADDITIONAL FASTENER HOLES THAT WERE ELONGATED.  ENLARGED 14 1/4 FASTENER & 3 3/16 FASTENER HOLES FOR REPAIR COUNTERSUNK BUSHINGS.  INSTALLED REPAIR COUNTERSUNK BUSHINGS IN HOLES IAW SRM 55-03-00-001.
